Global lyapunov exponents, kaplan‐yorke formulas and the dimension of the attractors for 2D navier‐stokes equations

Research output: Contribution to journalArticlepeer-review

143 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-27
Number of pages27
JournalCommunications on Pure and Applied Mathematics
Volume38
Issue number1
DOIs
StatePublished - Jan 1985

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global lyapunov exponents, kaplan‐yorke formulas and the dimension of the attractors for 2D navier‐stokes equations'. Together they form a unique fingerprint.

Cite this